Discussions that mention advair

Back Problems board


Texjoan,

When I was on percocet (only taking 1/2 doses because like you, it made me nauseated all day as well as very dizzy) I was having chest pains. I thought I was having a heart attack and actually went to the doctor. Passed the heart tests with flying colors, but didn't do so well on some sort of breathing test. They chalked it up to some sort of adult onset asthma and gave me Advair. I've been fine ever since. Not sure if there was a percoset connection........might just be a coincidence. Anyhow, maybe you should get checked out. Stress can cause a lot of different things too.

It sounds like back-wise and attitude-wise you need to get to your doctor and get aggressive about getting this thing fixed one way or another. The longer you put it off, the longer it will be until you are on the road to recovery. Good luck!

Also, I was told to take a laxative and a stool softener when on percoset. Something you might want to consider.